# SDR CTU2004F00000

- Difficulty date: June 29, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N502SE
- Make and model: Beech C90
- Aircraft serial: LJ740
- Engine: Pwa PT6A21
- Propeller: Mcauly 4HFR34C762
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 10138402515
- Condition: Cracked
- Location: Cockpit
- Part time: 1,528 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDSCREEN CRACKED DURING CRUISE, AT AN ALTITUDE OF BETWEEN 12,000 AND 16,000 FEET.  FLIGHT WAS CONDUCTED AT NIGHT TIME WHILE ON AN IFR FLIGHT PLAN.  AIRCRAFT WAS BEING OPERATED AS A LIFE FLIGHT.  FLIGHT WAS CONDUCTED NORMALLY TO THE DESTINATION AIRPORT, NO EMERGENCY ACTIONS WERE REQUIRED.
